Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dizzy, sweating, urge for bowel movement, stomach tightness, nausea, stomach pain

i had a near faintig spell on tuesday i randomly got dizzty started sweating felt the need to have a bowel movement ..went to the washroom and then got up and then felt over heated and dizzy started sweating went pale and nearly passed out.. I then layed down and my stomach began to feel tight and i got nausous i stil have stomach pain for four days.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, all the experience you had is common with severe stomach ache due to the vaso vagal reaction.
The diagnosis depends upon the site of the pain, where you had the pain.
If it in the upper right side may be related to the gallbladder, liver,kidney. upper middle,it could be the gastric pain due to the ulcer, if in the upper left side may be the spleen, or pancreas pain, gastric origin, left kidney pain.
Middle, right side pain may be due to the urinarytract infection, stone in the ureter,etc. middle abdomen pain may be due to the worms.
Left middle abdomen pain may be due to the urinary tract infection,stone in the ureter, colon pain.
Lower right side pain may be due to the U.T.I, stone in the lower end of the ureter, appendicitis. etc.
Pain in the lower middle part may be due to the U.T.I, pelvic pain, rectal pain.
If it is left lower pain may be the U.T.I, stone in the left lower ureter, or colon pain.
I advise you to consult a surgeon for diagnosis and treatment. He will treat according to the site of the pain.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor